Tylenol® Extra Strength, 325 Caplets
Uses: Temporarily relieves minor aches and pains due to:
- Muscular aches
- Minor pain of arthritis
- The common cold
- Premenstrual and menstrual cramps
- Temporarily reduces fever
Do not take more than directed (see overdose warning). Adults and Children 12 Years of Age and Older: Take 2 caplets every 4 to 6 hours while symptoms last. Do not take more than 8 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor.
Children under 12 Years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.
Active Ingredients (in each caplet):
Acetaminophen 500 mg. Purpose: Pain Reliever/Fever Reducer.
Carnuba Wax*, Castor Oil*, Corn Starch, FD&C Red No. 40, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide.
*contains one or more of these ingredients.
Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 8 caplets in 24 hours, which is the maximum daily amount.
- with other drugs containing acetaminophen.
- 3 or more alcoholic drinks every day while using this product.
- with any other drug containing acetaminophen (prescriptioin or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are allergic to acetaminophen or any of the inactive ingredients in this product.
Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin.
Stop use and ask a doctor if:
- New symptoms occur
- Redness or swelling is present
- Pain gets worse or lasts for more than 10 days
- Fever gets worsr or lasts for more than 3 days
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- Store between 20 - 25 degrees Celsius (68 - 77 degrees Fahrenheit). Avoid high humidity.
- Do not use if neck wrap or foil inner seal imprinted with "Safety Seal" is broken or missing.
Express shipping is via UPS. The estimated delivery time will be approximately 1 - 2 business days from the time of order.
Please choose your shipping method at checkout.
An additional Shipping and Handling fee will apply to express shipments. This fee will be quoted at checkout.
*Delivery is available to Alaska and Hawaii. An additional Shipping and Handling fee will apply to shipments going to Alaska or Hawaii. This fee will be quoted at checkout. Additional transit time may be required.
Delivery is not available to Puerto Rico.
Costco.com products can be returned to any of our more than 600 Costco warehouses worldwide.
How to Return: For an immediate refund (including shipping and handling), simply return your purchase at any one of our Costco warehouses worldwide. If you are unable to return your order at one of our warehouses, please email customer service or call our customer service center at 1-800-955-2292 for assistance. To expedite the processing of your return, please reference your order number.
If you request an item be picked up for return, the item must be packaged and available for pick up in the same manner as it was delivered. If your order was delivered "curb side", it will need to be available for curb side pick up.
If the item arrived to you in a box, it will need to be in a box at the time of pick up.